MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGILON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD SURGILON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number 88861957-32
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during an open procedure the needle of the suture broke.Another brand of suture was used to complete the case.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection of the representative samples noted no abnormalities and the needles were received intact.Functionally, a bend moment test was performed on the sealed samples and the results met the specifications for this product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGILON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8073231
Report Number9612501-2018-02026
Device Sequence Number16548232
Product Code GAR
UDI-Device Identifier20884521072746
UDI-Public20884521072746
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K981582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number88861957-32
Device Catalogue Number88861957-32
Device Lot NumberD8A0208X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer05/07/2019
10/25/2019
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date05/28/2019
11/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1